# SDR JJBA20120408003

- Difficulty date: April 8, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 29,105 hours, 40,279 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT THE CREW DISCOVERED THE NR 2 CEILING EMERGENCY LIGHT INOPERATIVE.  THE GROUND CREW DISCOVERED THE CONNECTOR ON THE CEILING LIGHT DISCONNECTED.  THE GROUND CREW RECONNECTED THE CONNECTOR AND CONDUCTED A OPS CHECK THAT PRODUCED SATISFACTORY RESULTS.  THE ACFT WAS RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.
